# SDR DALA2022120107706

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 71,187 hours, 26,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 DURING SVC CHECK FOUND DENT ON RIGHT HORIZONTAL STABILIZER LOWER SKIN. CORRECTIVE ACTION: REF ERA 604126-14 REV ORG. (9621549)
